# SDR 96ZZZX1953

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125JJ
- Make and model: Gulstm G1159
- Aircraft serial: 15
- Engine: Rroyce SPEY5118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Regulator
- Condition: Malfunctioned
- Location: Eng Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS INSPECTED FOR SUSPECTED OVERTEMPERATURE PER CREW REPORT.  INSPECTION ACCOMPLISHED PER ROLLS ROYCE OVERHAUL MANUAL.  RESULTS SHOWED NO OVERTEMPERATURE EFFECTS.  PRIOR TO DISASSEMBLY, NOTED THE P2 TOWER ON THE FUEL FLOW REGULATOR WAS LOOSE.  THREE MOUNTING BOLTS HAD PULLED OUT OF THE HOUSING.  THE P2 PORT WAS EXPOSED TO ATMOSPHERE, LOSS OF P2 SIGNAL WOULD EFFECT THE ENGINE'S ABILITY TO CORRECTLY METER FUEL.
